# SDR CA190513013

- Difficulty date: May 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2230 · Auto Throttle System
- Part: Software
- Part number: WWD4535310104
- Condition: Malfunctioned
- Location: Autothrottles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO THROTTLE DISCONNECTED DURING APPROACH  O WOULD NOT RE-ENGAGE O FAULT CODE 223A03 NOTED O THE THROTTLE QUADRANT CIRCUIT BREAKERS REQUIRED RESET. O THE MESSAGE DISAPPEARED AFTER THE TQA CIRCUIT BREAKERS WERE CYCLED. (TC# 20190513013)
